About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 560647, 10 pages
http://dx.doi.org/10.1155/2013/560647
Research Article

On the Asymptotical and Practical Stability of Stochastic Control Systems

Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 24 October 2012; Accepted 18 January 2013

Academic Editor: Vu Phat

Copyright © 2013 Fakhreddin Abedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fakhreddin Abedi, Wah June Leong, and Sarkhosh Seddighi Chaharborj, “On the Asymptotical and Practical Stability of Stochastic Control Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 560647, 10 pages, 2013. doi:10.1155/2013/560647